Institut für Mathematik

People

Prof. Dr. Joseph Ayoub

Institut für Mathematik
Institut für Mathematik, Universität Zürich
Winterthurerstrasse 190
CH-8057 Zürich

E-Mail:
Tel.: +41 44 635 58 48
Fax: +41 44 635 57 06
Büro: Y27K40
Arbeitsfelder:
Algebraische Geometrie
Sekretariat:
E-Mail:
Tel.
Grit Schütze

+41 44 635 58 00
HS 18

Vorlesungen & Seminare

Forschungsseminare
Oberseminar: Algebraische Geometrie
Mo
13.15-14.45
Joseph Ayoub, Christian Okonek, Gisbert Wüstholz
 
Kolloquia
Zurich Colloquium in Mathematics
Di
17.15-18.30
KO2F150
Rémi Abgrall, Joseph Ayoub, Peter Bühlmann, Marc Burger, Alessandra Iozzi, Horst Knörrer, Benjamin Schlein
 

Vorlesungen
Algebraic Geometry II
Mo
10.15-12.00
Di
10.15-12.00

Exercises Algebraic Geometry II

Publikationen

J. Ayoub
P^1-Localisation et la possibilité d'une classe de Kodaira-Spencer arithmétique
Preprint PDF  

J. Ayoub
Nouvelles cohomologies de Weil en caractéristique positive
Preprint PDF  

J. Ayoub
Topologie feuilletée et théorie de Galois différentielle
Preprint PDF  

J. Ayoub
La version relative de la conjecture des périodes de Kontsevich-Zagier revistée
To appear in Tohoku Mathematical Journal. PDF  

J. Ayoub
From motives to comodules over the motivic Hopf algebra
J. Pure Appl. Algebra 221 (2017), no. 7, 1507-1559. PDF  

J. Ayoub
Motives and algebraic cycles: a selection of conjectures and open questions
Hodge theory and L^2-analysis, Adv. Lect. Math. (ALM), vol. 39, Int. Press, Somerville, MA, 2017, pp. 87-125. PDF  

J. Ayoub
A guide to (étale) motivic sheaves
Proceedings of the ICM 2014 PDF  

J. Ayoub
Periods and the conjectures of Grothendieck and Kontsevich-Zagier
Newsletter of the EMS, March 2014, Issue 91 PDF  

J. Ayoub
Motives of rigid analytic tubes and nearby motivic sheaves (with F. Ivorra and J. Sebag)
Ann. Sci. Éc. Norm. Supér. (4) 50 (2017), no. 6, 1335-1382. PDF  

J. Ayoub
Nori 1-motives (with L. Barbieri-Viale)
Math. Ann. 361 (2015), no. 1-2, 367-402. PDF  

J. Ayoub
Une version relative de la conjecture des périodes de Kontsevich-Zagier
Ann. of Math. (2) 181 (2015), no. 3, 905-992. PDF  

J. Ayoub
La réalisation étale et les opérations de Grothendieck
Ann. Sci. Éc. Norm. Supér. 47 (2014), no. 1, 1-145. PDF  

J. Ayoub
L'algèbre de Hopf et le groupe de Galois motiviques d'un corps de caractéristique nulle, II
J. Reine Angew. Math. 693 (2014), 151-226. PDF  

J. Ayoub
L'algèbre de Hopf et le groupe de Galois motiviques d'un corps de caractéristique nulle, I
J. Reine Angew. Math. 693 (2014), 1-149. PDF  

J. Ayoub
The n-motivic t-structures for n=0, 1 and 2
Adv. Math. 226 (2011), 111-138. PDF  

J. Ayoub
Relative Artin motives and the reductive Borel-Serre compactification of a locally symmetric variety (with S. Zucker)
Invent. Math. 188 (2012), no.2, 277-427. PDF  

J. Ayoub
Note sur les opérations de Grothendieck et la réalisation de Betti
J. Inst. Math. Jussieu 9 (2010), no. 02, 225-263. PDF  

J. Ayoub
Motifs des variétés analytiques rigides
Mém. Soc. Math. Fr. (N.S.) (2015), no. 140-141, vi+386. PDF  

J. Ayoub
1-Motivic sheaves and the Albanese functor (with L. Barbieri-Viale)
J. Pure Appl. Algebra 213 (2009), 809-839. PDF  

J. Ayoub
Le carré du foncteur de dualité est monoidal
Comm. Algebra 39 (2011), 1528-1535. PDF  

J. Ayoub
The motivic vanishing cycles and the conservation conjecture.
Algebraic cycles and motives. Vol. 1, 3-54, London Math. Soc. Lecture Note Ser., 343 (2007), Cambridge Univ. Press. PDF  

J. Ayoub
Un contre-exemple à  la conjecture de A^1-connexité de F. Morel
C. R. Math. Acad. Sci. Paris 342 (2006), no. 12, 943-948. PDF  

J. Ayoub
Les six opérations de Grothendieck et le formalisme des cycles évanescents dans le monde motivique I & II
Astérisque, volumes 314 and 315. Société Math. France, 2007. PDF  

J. Ayoub
The direct extension theorem
J. Group Theory 9 (2006), no. 3, 307-316. PDF  

Gäste


2019201820172016201520142013201220112010Alle
GästeAufenthalt
Dr. Riccardo Brasca, École Normale Supérieure de Lyon (Lyon)
Talk: Strict O-modules and p-adic modular forms
02.12.12 - 06.12.12Ayoub, Joseph
Prof. Dr. Luca Barbieri Viale, (Universität di Milano, Mailand)
24.11.12 - 27.11.12Ayoub, Joseph
Prof. Dr. Philippe Eyssidieux, Université Joseph Fourier (Grenoble)
Talk: Linear Shafarevich conjecture and recent progress on uniformization of higher dimensional complex projective manifolds
18.11.12 - 19.11.12Ayoub, Joseph
Prof. Dr. Benoît Stroh, Université Pierre et Marie Curie (Paris)
Talk: On the center of some Hecke algebras
28.10.12 - 29.10.12Ayoub, Joseph
Dr. Jonathan Pridham, University of Cambridge (Cambridge)
Talk: Semiregularity via derived algebraic geometry
21.10.12 - 23.10.12Ayoub, Joseph
Prof. Dr. Sergey Lysenko, Institut Élie Cartan Nancy (Nancy)
Talk: Metaplectic bundles on curves, theta-sheaves and theta-lifting functors
14.10.12 - 16.10.12Ayoub, Joseph
Dr. Moritz Kerz, Universität Regensburg (Regensburg)
Talk: Deformation of algebraic cycle classes
07.10.12 - 08.10.12Ayoub, Joseph
Dr. Ronnie Sebastain, Tata Institute of Fundamental Research (Mumbai)
Talk: Smash nilpotence on abelian varieties.
29.05.12 - 30.05.12Ayoub, Joseph
Dr. Matteo Tommasini, SISSA Trieste (Trieste)
Talk: The Hodge-Deligne polynomials of some moduli spaces of coherent systems
29.05.12 - 31.05.12Ayoub, Joseph
Dr. Majid Hadian-Jazi, Universität Duisburg-Essen (Essen)
Talk: A motivic approach to non-abelian Chabauty method
25.03.12 - 27.03.12Ayoub, Joseph
Prof. Dr. Anna Cadoret, Centre de Mathematiques Laurent Schwartz, Ecole Polytechnique (Palaiseau)
Talk: Strong Lang-Neron properties for abelian varieties (joint work with A. Tamagawa - RIMS).
19.03.12 - 19.03.12Ayoub, Joseph